# SDR HEEA063073

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N706AE
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 7645001076103
- Condition: Reads Low
- Location: Triple Tach
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N1 READS LOW ON TRIPLE TACHOMETER.
